# SDR SIMA20121017005

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 21,774 hours, 15,318 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3845 THE CREW REPORTED THAT WHILE OPERATING PACK NR 2 IT WAS GENERATING VERY HOT AIR IN THE COCKPIT AND CABIN.  THE SMELL OF ELECTRICAL SMOKE WAS PRESENT IN THE COCKPIT.  THE TEMPERATURE WAS UNCONTROLLABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE RIGHT PACK.  THE OPERATIONAL CHECK WAS GOOD IAW CRJ 700 AMM 21-51-00-710-801.  CHECKED MESSAGES AND NO MESSAGES BEFORE OR AFTER CHECK.  THE SMELL OF SMOKE WAS NO LONGER PRESENT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
